MAUDE Adverse Event Report: JOLIFE AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL/ DRM

JOLIFE AB - 3005445717 LUCAS 3 CHEST COMPRESSION SYSTEM; COMPRESSOR, CARDIAC, EXTERNAL/ DRM
Model Number LUCAS
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to duplicate the reported issue.After reseating of the hood communication cable, proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.
 
Event or Problem Description
The customer contacted stryker to report that controls on their device are unresponsive.In this state the device would not be able to perform automated chest compressions.If a device malfunctions, the device operating instructions indicate that the user is to remove the device and immediately start manual chest compressions.There was no report of patient use associated with the reported event.

Brand Name
LUCAS 3 CHEST COMPRESSION SYSTEM
Common Device Name
COMPRESSOR, CARDIAC, EXTERNAL/ DRM
Manufacturer (Section D)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW  SE-223 70
Manufacturer (Section G)
JOLIFE AB - 3005445717
scheelevagen 17
ideon science park
lund SE-22 3 70
SW   SE-223 70
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key24399109
Report Number3005445717-2026-00068
Device Sequence Number21264976
Product Code DRM
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K173553
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLUCAS
Device Catalogue Number99576-000063
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2026
Initial Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown